# SDR ABXA010354

- Difficulty date: June 12, 2001
- Submitted: June 25, 2001
- Operation: Air carrier
- Aircraft: N957AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47759
- Aircraft time: 35,145 hours, 38,220 cycles
- System (JASC): 5700 · Wing Structure
- Part: Fitting
- Part number: 9919308
- Condition: Cracked
- Location: Left Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRUCTURAL FITTING ON LEFT WING LEADING EDGE ON OUTBOARD SIDE OF #7 SLAT TRACK CRACKED BETWEEN TWO LOWER FASTENER HOLES. REPAIRED AREA IAW DC-9 REA D957-41317.
